Asypmptotik bei Jacobi-Polynomen und Jacobi-Funktionen.

Eberhard Hahn

Mathematische Zeitschrift (1980)

  • Volume: 171, page 201-226
  • ISSN: 0025-5874; 1432-1823

How to cite


Hahn, Eberhard. "Asypmptotik bei Jacobi-Polynomen und Jacobi-Funktionen.." Mathematische Zeitschrift 171 (1980): 201-226. <>.

author = {Hahn, Eberhard},
journal = {Mathematische Zeitschrift},
keywords = {Jacobi functions; Jacobi polynomials; asymptotic behavior},
language = {ger},
pages = {201-226},
title = {Asypmptotik bei Jacobi-Polynomen und Jacobi-Funktionen.},
url = {},
volume = {171},
year = {1980},

AU - Hahn, Eberhard
TI - Asypmptotik bei Jacobi-Polynomen und Jacobi-Funktionen.
JO - Mathematische Zeitschrift
PY - 1980
VL - 171
SP - 201
EP - 226
LA - ger
KW - Jacobi functions; Jacobi polynomials; asymptotic behavior
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.